Dynamically consistent preferences under imprecise probabilistic information
Riedel F, Tallon J-M, Vergopoulos V (2018)
JOURNAL OF MATHEMATICAL ECONOMICS 79: 117-124.
Zeitschriftenaufsatz
| Veröffentlicht | Englisch
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Riedel, FrankUniBi ;
Tallon, Jean-Marc;
Vergopoulos, Vassili
Einrichtung
Abstract / Bemerkung
This paper extends decision theory under imprecise probabilistic information to dynamic settings. We explore the relationship between the given objective probabilistic information, an agent's subjective multiple priors, and updating. Dynamic consistency implies rectangular sets of priors at the subjective level. As the objective probabilistic information need not be consistent with rectangularity at the subjective level, agents might select priors outside the objective probabilistic information while respecting the support of the given set of priors. Under suitable additional axioms, the subjective set of priors belongs to the rectangular hull of the objective probabilistic information. (C) 2018 Elsevier B.V. All rights reserved.
Erscheinungsjahr
2018
Zeitschriftentitel
JOURNAL OF MATHEMATICAL ECONOMICS
Band
79
Seite(n)
117-124
ISSN
0304-4068
Page URI
https://pub.uni-bielefeld.de/record/2932975
Zitieren
Riedel F, Tallon J-M, Vergopoulos V. Dynamically consistent preferences under imprecise probabilistic information. JOURNAL OF MATHEMATICAL ECONOMICS. 2018;79:117-124.
Riedel, F., Tallon, J. - M., & Vergopoulos, V. (2018). Dynamically consistent preferences under imprecise probabilistic information. JOURNAL OF MATHEMATICAL ECONOMICS, 79, 117-124. doi:10.1016/j.jmateco.2018.04.006
Riedel, Frank, Tallon, Jean-Marc, and Vergopoulos, Vassili. 2018. “Dynamically consistent preferences under imprecise probabilistic information”. JOURNAL OF MATHEMATICAL ECONOMICS 79: 117-124.
Riedel, F., Tallon, J. - M., and Vergopoulos, V. (2018). Dynamically consistent preferences under imprecise probabilistic information. JOURNAL OF MATHEMATICAL ECONOMICS 79, 117-124.
Riedel, F., Tallon, J.-M., & Vergopoulos, V., 2018. Dynamically consistent preferences under imprecise probabilistic information. JOURNAL OF MATHEMATICAL ECONOMICS, 79, p 117-124.
F. Riedel, J.-M. Tallon, and V. Vergopoulos, “Dynamically consistent preferences under imprecise probabilistic information”, JOURNAL OF MATHEMATICAL ECONOMICS, vol. 79, 2018, pp. 117-124.
Riedel, F., Tallon, J.-M., Vergopoulos, V.: Dynamically consistent preferences under imprecise probabilistic information. JOURNAL OF MATHEMATICAL ECONOMICS. 79, 117-124 (2018).
Riedel, Frank, Tallon, Jean-Marc, and Vergopoulos, Vassili. “Dynamically consistent preferences under imprecise probabilistic information”. JOURNAL OF MATHEMATICAL ECONOMICS 79 (2018): 117-124.
Export
Markieren/ Markierung löschen
Markierte Publikationen
Web of Science
Dieser Datensatz im Web of Science®Suchen in